Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What causes persistent pain in the left chest? - Online Doctor Chats

Date : 26-Jan-2018
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2554 Questions
Doctor:Hi,
Doctor:Dr XXXXXXX here
Doctor:How can I help you ?
User:Hello Doctor
User:I'm feeling a pain in left chest and left back since yesterday morning. It looked mostly muscle pain may be due to wrong posture sleep but it's been over 24 hrs
User:Pain has reduced in back but chest pain still persists
Doctor:Do you have breathlessness or excess sweating ?
User:mostly when I take a movement like sitting, lying down but don't feel while i'm standing up or walking
User:No, no issues with breathing or sweating
Doctor:Ok,
Doctor:You need to take painkiller with a muscle relaxant.
User:Ok, any recommended medicine?
Doctor:It could surely be intercoastal muscle spasms
Doctor:Tab DIVON MR
Doctor:twice daily for three days after food is good
User:ok sure, thanks
Doctor:You are welcome
Doctor:Is there anything else you need to know ?
User:That's it for now, when I should visit physically to the doctor if pain continue to persists?
Doctor:if it persists for more than two days and if the intensity worsens even after meds
User:ok, thanks
Doctor:You are welcome
Doctor:Regards,
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor